It is currently Sat Aug 19, 2017 2:46 pm



All times are UTC - 5 hours [ DST ]


Our Sponsors





Post new topic Reply to topic  [ 2 posts ] 
Author Message
PostPosted: Tue Apr 10, 2012 6:24 pm 
Offline
Power Poster
Power Poster
User avatar

Joined: Sun Sep 18, 2011 3:05 pm
Posts: 60
does too high a dose of subutex make you feel like you are in withdrawal? I am extremely fatigued and sleepy but have body aches. Very confused.


Top
 Profile  
 
 Post subject:
PostPosted: Tue Apr 10, 2012 10:54 pm 
Offline
Power Poster
Power Poster
User avatar

Joined: Mon Jun 13, 2011 8:32 pm
Posts: 68
Location: New York
No, you will have some side effects but you shouldnt feel like you're withdrawing.. what dose are you currently on and how do you take it (once a day, twice a day?)

_________________
♥Amanda♥

*Battles are fought everyday, some you win & some you lose..Addiction is a war & every second you're still alive you're winning that war..*


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 2 posts ] 

All times are UTC - 5 hours [ DST ]


Who is online

Users browsing this forum: No registered users and 1 guest


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Our Sponsors
Suboxone Forum latest topics RSS feed Subscribe to the entire forum
 

 

 
Fond Du Lac Psychiatry
Dr. Jeffrey Junig, M.D., Ph.D.

  • Board Certified Psychiatrist
  • Asst Clinical Professor, Medical College of Wisconsin

Powered by phpBB® Forum Software © phpBB Group